# SDR IPXA2019032640493

- Difficulty date: January 24, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B04326152
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 BROKEN DAMAGE WAS FOUND ON AFT CGO COMPT FLOORBEAM STRUCTURE WEB (P/N: 65B04326-152) AT STA 1780, RBL 27.REPAIR IAW SRID: 3-4429407313 AND EO B747-5310-71821-A.
